Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1586 Publications


2017 | Journal Article | LibreCat-ID: 31272
B. Harris and T. Weich, “Wave front sets of reductive Lie group representations III,” Advances in Mathematics, vol. 313, pp. 176–236, 2017, doi: 10.1016/j.aim.2017.03.025.
LibreCat | DOI | arXiv
 

2017 | Conference Paper | LibreCat-ID: 31370 | OA
M. Hoffmann and R. Biehler, “Schnittstellenaufgaben für die Analysis I – Konzept, Beispiele und Evaluationsergebnisse,” in Beiträge zum Mathematikunterricht 2017, 2017, pp. 441–444, doi: 10.17877/DE290R-18534.
LibreCat | DOI | Download (ext.)
 

2017 | Book Chapter | LibreCat-ID: 31857
U. Häsel-Weide and M. Nührenbörger, “Grundzüge des inklusiven Mathematikunterrichts. Mit allen Kindern rechnen.,” in Gemeinsam Mathematik lernen - mit allen Kindern rechnen., U. Häsel-Weide and M. Nührenbörger, Eds. Frankfurt a. Main: Grundschulverband e. V., 2017, pp. 8–21.
LibreCat
 

2017 | Journal Article | LibreCat-ID: 33336
L. Boßmann, R. Grummt, and M. Kolb, “On the dipole approximation with error estimates,” Letters in Mathematical Physics, vol. 108, pp. 185–193, 2017, doi: https://link.springer.com/article/10.1007/s11005-017-0999-y.
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 33342
M. Savov and M. Kolb, “Conditional survival distributions of Brownian trajectories in a one dimensional Poissonian environment in the critical case,” Electronic Journal of Probability, vol. 22, 2017, doi: https://doi.org/10.1214/17-EJP4468.
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 34631
K. Hesse, I. H. Sloan, and R. S. Womersley, “Radial basis function approximation of noisy scattered data on the sphere,” Numerische Mathematik, vol. 137, no. 3, pp. 579–605, 2017, doi: 10.1007/s00211-017-0886-6.
LibreCat | DOI
 

2017 | Conference Paper | LibreCat-ID: 45396
J. Dröse and S. Prediger, “Strategieentwicklung für die Bearbeitung von Textaufgaben,” in Beiträge zum Mathematikunterricht 2017 , 2017, pp. 183–186.
LibreCat
 

2017 | Journal Article | LibreCat-ID: 31267
C. Guillarmou, J. Hilgert, and T. Weich, “Classical and quantum resonances for hyperbolic surfaces,” Mathematische Annalen, vol. 370, no. 3–4, pp. 1231–1275, 2017, doi: 10.1007/s00208-017-1576-5.
LibreCat | DOI | arXiv
 

2017 | Journal Article | LibreCat-ID: 51390
J. Hilgert, T. Przebinda, and A. Pasquale, “Resonances for the Laplacian on Riemannian symmetric spaces: the case of SL(3,R)/SO(3),” Representation Theory, vol. 21, pp. 416–457, 2017, doi: 10.1090/ert/506.
LibreCat | DOI | Download (ext.)
 

2017 | Journal Article | LibreCat-ID: 51392
J. Hilgert, J. Martens, and Ch. Manon, “Contraction of Hamiltonian K-spaces,” Inter. Math. Research Notices, vol. 20, pp. 6255–6309, 2017, doi: 10.1093/imrn/rnw191.
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 51391
J. Hilgert, T. Przebinda, and A. Pasquale, “Resonances for the Laplacian of products of two rank one Riemannian symmetric spaces,” J. Funct. Anal., vol. 272, pp. 1477–1523, 2017.
LibreCat
 

2017 | Book Review | LibreCat-ID: 51576
J. Hilgert, “Pitici, M. (Ed). The Best Writing on Mathematics 2016 (Princeton University Press, 2017),” Mathematische Semesterberichte, vol. 64. pp. 253–254, 2017.
LibreCat
 

2017 | Book Review | LibreCat-ID: 51575
J. Hilgert, “Devlin, K. Finding Fibonacci. The Quest to Rediscover the Forgotten Mathematical Genius Who Changed the World (Princeton University Press, 2017),” Mathematische Semesterberichte, vol. 64. pp. 245–247, 2017.
LibreCat
 

2017 | Journal Article | LibreCat-ID: 45941
B. Kovács, B. Li, C. Lubich, and C. A. Power Guerra, “Convergence of finite elements on an evolving surface driven by diffusion on the surface,” Numerische Mathematik, vol. 137, no. 3, pp. 643–689, 2017, doi: 10.1007/s00211-017-0888-4.
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 45942
B. Kovács and C. Lubich, “Stability and convergence of time discretizations of quasi-linear evolution equations of Kato type,” Numerische Mathematik, vol. 138, no. 2, pp. 365–388, 2017, doi: 10.1007/s00211-017-0909-3.
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 45940
B. Kovács and C. Lubich, “Stable and convergent fully discrete interior–exterior coupling of Maxwell’s equations,” Numerische Mathematik, vol. 137, no. 1, pp. 91–117, 2017, doi: 10.1007/s00211-017-0868-8.
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 45946
B. Kovács and C. A. Power Guerra, “Maximum norm stability and error estimates for the evolving surface finite element method,” Numerical Methods for Partial Differential Equations, vol. 34, no. 2, pp. 518–554, 2017, doi: 10.1002/num.22212.
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 45943
B. Kovács, “High-order evolving surface finite element method for parabolic problems on evolving surfaces,” IMA Journal of Numerical Analysis, vol. 38, no. 1, pp. 430–459, 2017, doi: 10.1093/imanum/drx013.
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 45945
B. Kovács and C. A. Power Guerra, “Maximum norm stability and error estimates for the evolving surface finite element method,” Numerical Methods for Partial Differential Equations, vol. 34, no. 2, pp. 518–554, 2017, doi: 10.1002/num.22212.
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 32020
B. Küster, “On the semiclassical functional calculus for h-dependent functions,” Annals of Global Analysis and Geometry, vol. 52, no. 1, pp. 57–97, 2017, doi: 10.1007/s10455-017-9549-1.
LibreCat | DOI
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed